Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Symmetric dual quadratic programs


Author: Richard W. Cottle
Journal: Quart. Appl. Math. 21 (1963), 237-243
DOI: https://doi.org/10.1090/qam/156707
MathSciNet review: 156707
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. B. Dennis, Mathematical programming and electrical networks, Technology Press and John Wiley and Sons, New York, 1959 MR 0108400
  • [2] W. S. Dorn, Duality in quadratic programming, Q. Appl. Math. 18 (1960) 155-162 MR 0112751
  • [3] W. S. Dorn, A symmetric dual theorem for quadratic programs, Journal of the Operations Research Society of Japan, 2 (1960) 93-97
  • [4] W. S. Dorn, Self-dual quadratic programs, Journal of the Society for Industrial and Applied Mathematics, 9(1961) 51-54 MR 0120038
  • [5] M. Frank and P. Wolfe, An algorithm for quadratic programming, Naval Research Logistics Quarterly, 3 (1956) 95-110 MR 0089102
  • [6] D. Gale, The theory of linear economic models, McGraw-Hill, New York, 1960 MR 0115801
  • [7] P. Wolfe, A duality theorem for nonlinear programming, Q. Appl. Math. 19 (1961) 239-244 MR 0135625


Additional Information

DOI: https://doi.org/10.1090/qam/156707
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society